# SDR FDEA202212082893

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 76,045 hours, 26,068 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: 113N300320H
- Condition: Chafed
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

R/H WING, OTBD MAIN FLAP L/E IS WORN NEAR THE INBD EDGE.   REPAIRED RH WING, OTBD MAIN FLAP LE SKIN IAW EA F-5750-T0371953-P1.
